Skoči na glavni sadržaj

Mathematical Communications , Vol. 4 No. 2, 1999.

  • Datum izdavanja: 11.12.1999.
  • Objavljen na Hrčku: 21.03.2006.


Puni tekst

Structure of almost diagonal matrices (str. 135-158)

V. Hari
Pregledni rad

A note on compact operators and operator matrices (str. 159-165)

D. Bakić, B. Guljaš
Izvorni znanstveni članak

Continued fractions and Newton's approximations (str. 167-176)

T. Komatsu
Izvorni znanstveni članak

Some new estimates for the moments of guessing mappings (str. 177-190)

S. S. Dragomir
Izvorni znanstveni članak

Test of goodness of fit for the inverse-gaussian distribution (str. 191-195)

V. Mergel
Izvorni znanstveni članak

Some relations and properties concerning tangential polygons (str. 197-206)

M. Radić
Izvorni znanstveni članak

Least squares fitting of conic sections with type identification by NURBS of degree two (str. 207-218)

I. Seufer, H. Späth
Izvorni znanstveni članak

Absolute polarity on the sphere; conics; loxodrome, tractrix (str. 225-240)

H. Dirnböck
Izvorni znanstveni članak

Domination numbers of cardinal products P_6 × P_n (str. 241-250)

A. Klobučar
Izvorni znanstveni članak

Numerical solving of stochastic differential equations (str. 251-256)

R. Horváth Bokor
Stručni rad

International mathematical olympiad (str. 269-275)

Ž. Hanjš
Stručni rad

Posjeta: 39.695 *